The best estimation of a ratio inequality for continuous martingales
Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 52-56.
@article{SPS_1989__23__52_0,
     author = {Kikuchi, Masato},
     title = {The best estimation of a ratio inequality for continuous martingales},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {52--56},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {23},
     year = {1989},
     zbl = {0745.60042},
     mrnumber = {1022897},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1989__23__52_0/}
}
TY  - JOUR
AU  - Kikuchi, Masato
TI  - The best estimation of a ratio inequality for continuous martingales
JO  - Séminaire de probabilités de Strasbourg
PY  - 1989
DA  - 1989///
SP  - 52
EP  - 56
VL  - 23
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1989__23__52_0/
UR  - https://zbmath.org/?q=an%3A0745.60042
UR  - https://www.ams.org/mathscinet-getitem?mr=1022897
LA  - en
ID  - SPS_1989__23__52_0
ER  - 
Kikuchi, Masato. The best estimation of a ratio inequality for continuous martingales. Séminaire de probabilités de Strasbourg, Tome 23 (1989), pp. 52-56. http://www.numdam.org/item/SPS_1989__23__52_0/

[1] R. Bañuelos, A sharp good-λ inequality with an application to Riesz transforms, Michigan Math. J., 35 (1988), 117 - 125. | MR 931943 | Zbl 0662.60057

[2] N. Kazamaki and M. Kikuchi, Quelques inégalités des rapports pour martingales continues, C. R. Acad. Sci. Paris, t.305, Série 1 (1987), 37 - 38. | MR 902285 | Zbl 0639.60023

[3] T. Murai and A. Uchiyama, Good λ inequalities for the area integral and the nontangential maximal function, Studia Math., 83 (1986), 251 - 262. | MR 850827 | Zbl 0611.42010